What causes severe chest pain after a heart ablation?
User rating for this question
Hi almost 2 weeks ago I had my second heart ablation... I had a bit of a bleed so they inserted a stint to drain the blood and then part of my lung collapsed... the pain was okay but in the last few days the pain in my chest has become very painful again
Posted Fri, 7 Mar 2014 in Heart Rate and Rhythm Disorders
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: Please, return for re-evaluation! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this atrial fibrillation and the complications you developed during the ablation therapy. Fro all the information you have provided, I strongly recommend that you return too the hospital for further assessment of this complication. resurgence of pains means something new is going on. It could be an effusion, another collapse, etc that need to be addressed. Only another complete evaluation would be able to pinpoint the exact origin, cause and management plan. This is very important. For now, you may want to take some pain medications to relief the hurts. Also, if you should develop any difficulties breathing, then an emergency visit would be worth it. I hope this addresses your query fully and provides enough guidance on the way forward. Please, feel free to ask for more information is need be. I wish you well. Dr. Ditah, MD